Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TB and post nasal drip?
Jan 21, 2012

I've had a cough for over two months, with post nasal drip seeming like a cause to me, and am being told to have ppd, blood test and chest xray. I am on a zyrtec like allergy med which might be doing a little - can hardly tell. Since my communication with doc goes through channels first I never know how much of what I said via phone he actually hears - like the post nasaldrip, and examination by NP citing (to me) some inflamation in nose and some reddish eyes. Was also taking nortyptalene for Peripheral neuropathy but gone off for cognitive reasons. Not all out of system yet. Cough got worst while on that. Am 71 year old female over 13 years positive on Epzicom and Reyataz. Also mentioned to me by NP was possible Lisinipril cough connection -But WHAT ABOUT THE POSTNASAL DRIP. To me this, since it's been 2 1/2 months of symptom, seems more likely to be allergy related - been de-allerginating(wd?) my one room w/bath apt...outside is a lot of sawing of pressure treated wood going on. Any hints. Mainly Does TB include a symptom of Nasal involvement. and ps - besides THE BODY is there anywhere in life besides "HOUSE" where doctors themselves talk to each other about symptoms with full imformation before them and come up with theories. Not wanting extra x rays since Have mamograms and bone scans every year and two re op chest xrays 4 and 5 years ago plus some back, hip and several broken ankle ones with the last 18 months.

Response from Dr. Henry

TB would rarely cause simply post nasal drip. Periodic testing for TB with skin tests or more recently T-spot blood test is recommended in the setting of HIV infection for many patients-would discuss with your HIV doctor. KH



Previous
Sleeping Pills & Antiviral Drug Interactions?
Next
Any Effective Management for HIV-Drug Related Halitosis?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement